MAUDE Adverse Event Report: ZIMMER BIOMET, INC. COMP RVRS SHLDR GLNSP STD 41MM; PROSTHESIS, SHOULDER

ZIMMER BIOMET, INC. COMP RVRS SHLDR GLNSP STD 41MM; PROSTHESIS, SHOULDER
Model Number N/A
Medical Device Problem Codes Device Dislodged or Dislocated (2923); Migration (4003)
Health Effect - Clinical Codes Pain (1994); Joint Dislocation (2374); Limited Mobility Of The Implanted Joint (2671)
Date of Event 04/13/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Product code- phx.Udi: (b)(4).Concomitant medical products: 010000589 comp rvrs 25mm bsplt ha+adptr 425060; 115375 comp rvs tray +5mm co 44mm 960740; xl-115366 acrom xl 44-41 std hmrl brng 637840; 180553 comp lk scr 3.5hex 4.75x30 st 448890; 115396 comp rvs cntrl 6.5x30mm st/rst 54030; 180550 comp lk scr 3.5hex 4.75x15 st 209750; 180551 comp lk scr 3.5hex 4.75x20 st 706130; 180553 comp lk scr 3.5hex 4.75x30 st 4467890; 180554 comp lk scr 3.5hex 4.75x35 st 452510; 113672 comp primary stem 12 x 194 rev 147390; xl-115368 arcom xl 44-41 rtnv +3 hmrl br 899260.The complaint is under investigation.Once the investigation is complete a follow up report will be submitted.Multiple mdr reports were filed for this event, please see associated reports: 0001825034 -2019 -01641, 0001825034 -2019 -01642, 0001825034 -2019 -01643.
 
Event or Problem Description
It was reported that the patient underwent a initial right shoulder arthroplasty and subsequently underwent a revision due to pain, loss of range of motion and loosening one month post primary implantation.No additional information is available.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Reported event was unable to be confirmed due to limited information received from the customer.Device history record was reviewed and no discrepancies were found.Root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: the investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported that a patient was revised approximately 1 month post implantation due to recurrent dislocations.During the revision, the posterior capsule was found to be tight with posterior osteophytes around the humeral head which were removed.No additional patient consequences were reported.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4, b5, d2, g3, g6, h1, h2, h3, h6, h11.Proposed g-code: mechanical (g04) head.Reported event for dislocation was confirmed by review of radiographs.Review of the available records identified the following: revision with additional glenosphere offset and platform to the humeral stem.Patient experienced recurrent dislocations with closed reductions.No loosening found.Posterior osteophytes around the humeral head removed that might have caused him posterior impingement, knocking him out the front.New glenosphere, bearing, tray, and baseplate placed to build up shoulder.Device history record (dhr) was reviewed and no discrepancies were found.Root cause was unable to be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
COMP RVRS SHLDR GLNSP STD 41MM
Common Device Name
PROSTHESIS, SHOULDER
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key8501292
Report Number0001825034-2019-01640
Device Sequence Number1928286
Product Code PHX
UDI-Device Identifier00880304475441
UDI-Public(01)00880304475441(17)251103(10)882260
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K080642
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2016
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 08/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/03/2025
Device Model NumberN/A
Device Catalogue Number115320
Device Lot Number882260
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 03/19/2019
Supplement Date Received by Manufacturer06/12/2019
03/07/2024
08/06/2024
Initial Report FDA Received Date04/10/2019
Supplement Report FDA Received Date06/25/2019
03/19/2024
08/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/03/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE NARRATIVE IN H10.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexMale